MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number IFNT413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant #13 was placed (b)(6) 2018 and patient came in as an emergency with pain on (b)(6) 2019 and implant was removed.Additional appointments / implant re-placement: not indicated.As a result of this event, no injury to the patient reported.Symptoms as a result of the event: none reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One full osseotite® tapered certain® implant 4 x 13mm (ifnt413) was not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use and risk files to address reported event.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.No any pre-existing conditions noted.The reported device was located on tooth #13 and was used for approximately 1 year.X-ray or picture image was not provided.Appropriate documentation was reviewed.Dhr review for the lot number: (2017120714) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Complaint history review by lot number: (2017120714) was performed for similar events and no other similar complaint was identified.Based on the available information, device malfunction and the reported events could not be verified as the exact details of event were non-verifiable and the product was not returned.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "yes" to "no".H6: entered evaluation codes.H10: added manufacturer narrative h3 other text: device not returned.

Brand Name
FULL OSSEOTITE TAPERED CERTAIN IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11235784
Report Number0001038806-2021-00120
Device Sequence Number14414499
Product Code DZE
UDI-Device Identifier00844868005025
UDI-Public(01)00844868005025(17)230103(10)2017120714(241)IFNT413
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/03/2023
Device Model NumberIFNT413
Device Catalogue NumberIFNT413
Device Lot Number2017120714
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;